Reply To: Adding additional Medication. Thoughts?

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Adding additional Medication. Thoughts? Reply To: Adding additional Medication. Thoughts?

#85089
Redtigger0104
Participant

If I remember right here they can only prescribe one a day of vyvance. I hated it and my dr did that to me… higher and higher doses. At first it was ok but didn’t take long for all the nasty side effects to kick in. I had issues with my face breaking out, it is now scarred. Is this only true of vyvance? Only took adderall a few times and never remember it being that way. I felt like total crap every day esp when it wore off. So many NASTY side effects. Have u had your vitamins levels tested? I ended up with an extreme vitamin d deficiency and now have major dental problems. Why does it have to be like this? I’ve been called a drug addict meth head and I was taking it as prescribed…. based on my appearance from the side effects… I had BEAUTIFUL face skin and pores. Not now. I stopped taking it. Scared to take any other. I did try the non stimulants but they did not work a day all and only sent me to the hospital with major blood pressure issues.